I am having what i think is a manic episode. I have SEVERE Insomnia, I'm easily irritated, I feel almost paranoid. Also, I have been seeing things out of the corner of my eye and its mostly shadows and shadow shaped people. Sometimes I hear stuff in my head (nothing negative) just a bunch of mumbling .. What should I do? I am going to talk to someone tomorrow but idk what they are going to say. I've been in a mental hospital twice since October and I don't wanna go back in. But w.e is going to make me better ill do. I also saw that one of the meds I'm on, lamotrigine, can be causing the hallucinations but hallucinations are also part of ,y diagnosis of bipolar one (I've never had hallucinations until just recently) help?!View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.